# SDR HALA2010031800122

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 78,232 hours, 14,191 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT APU DID NOT START WHILE TAXI UPON ARRIVAL.  OPERATIONAL CHECK PERFORMED.  APU OK FOR SERVICE REF:  FIM 49-11-00/101 FIG 103 AMM TASK 49-11-00-802-002.
